# SDR DALA2014070903966

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 68,763 hours, 52,448 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sleeve
- Condition: Damaged
- Location: Release Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE KEVLAR SLEEVE OVER THE RELEASE CABLE FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS. THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
